# SDR COMA0560168

- Difficulty date: March 11, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 17,626 hours, 16,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND 640 FRAME CRACKED.  REPAIRED IAW REO 601R-53-61-487 AND CRJ SRM 51-23-00, 51-25-06, 51-25-16, 51-42-06, 51-42-21, 51-41-02 AND 51-42-20.
